[Necrotizing fasciitis following therapeutic injection in a shoulder joint].
Аннотация
Necrotizing fasciitis is an inflammatory, rapidly progressive soft tissue infection usually caused by Streptococcus pyogenes or by a combination of aerobic and anaerobic microorganisms. Here we report the case of a patient who developed necrotizing fasciitis near the site of therapeutic injections. An orthopaedic surgeon in private practice had given the 74-year-old patient, who suffered from left shoulder pain, cortisone injections in his left shoulder joint. During the course of this therapy, the patient developed necrotizing fasciitis. Despite radical surgical debridement of the patient's back, left thorax and amputation of his left arm, the patient expired 15 h after arriving at our department. In cases such as these, patient survival depends upon an early diagnosis followed by immediate radical surgical intervention including complete opening of fascial compartments and excision of necrotic tissues.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.